# SDR MWEA96957

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK IN SKIN AT STA 817 ABOVE LONG 16L.  INSTALLED REPAIR IAW SRM 53-04, FIG. 17A.  RETURNED A/C TO SERVICE.
